|hiv and other diseases
Nov 25, 2012
can the medication for HPV or any other sexually transmitted disease affect the result of a hiv blood test? i mean if someone is having medication for hpv for example and gets tested for hiv, or gets tested soon after he stops medication, will this give him a false negative? please answer!
| Response from Dr. Hightow-Weidman
Hello- No- there is no interaction between these medications and test results would not be affected. Take care, LHW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Licking Rectum Worried I Have HIV
- Itchy Rash After Touching Urine Sign Of HIV AIDS
- Pain In Urethra After Anal Sex Without Condom Does It Mean I Have HIV
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
- White Tongue After Drinking Water Worried I Have HIV
- Can You Get Hepatitis B From Raw Oysters?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.